title   
  

Operator valued Dirichlet problem in the plane

Göğüş, Nihat Gökhan (2013) Operator valued Dirichlet problem in the plane. Hacettepe Journal of Mathematics and Statistics, 42 (3). pp. 269-280. ISSN 1303-5010

This is the latest version of this item.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
156Kb

Official URL: http://www.mat.hacettepe.edu.tr/hjms/english/issues/vol42-3/full-text/gogus.pdf

Abstract

We consider an operator valued Dirichlet problem for harmonic mappings and prove the existence of a Perron-like solution. To formulate the Perron’s construction we make use of Olson’s notion of spectral order. We introduce a class of operator valued subharmonic mappings and establish some of their elementary properties.

Item Type:Article
Uncontrolled Keywords:Operator theory; Harmonic mappings; Perron method; Spectral order
Subjects:Q Science > QA Mathematics > QA299.6-433 Analysis
ID Code:22355
Deposited By:Nihat Gökhan Göğüş
Deposited On:17 Jan 2014 21:16
Last Modified:17 Jan 2014 21:16

Available Versions of this Item

Repository Staff Only: item control page